# SDR CALA2013092791509

- Difficulty date: September 27, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 83,438 hours, 24,137 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FLOOR OF AFT LAVATORY INOPERATIVE.  RECONNECTED THE LIGHT ASSEMBLY AT AFT LAVATORY IAW AMM.  OPERATIONS CHECKED NORMAL.  OPERATIONS CHECKED LIGHT IAW IDT LIST.
